Discussions By Condition: I cannot get a diagnosis.

Female hair loss associated with men?!

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • September 7, 2010
  • 01:02 PM

I really really hope someone can help. Around 2 years ago i noticed a small patch of hair missing along the front right of my hairline when i had my hair tied back. I left it for a few months slowly noticing it was getting wider. My hair was also thining around my temples. I went to the doctor and was prescribed a steroid cream to rub where my hair had fallen out. It didnt help at all. Then i realised i was getting the same patch on the left side of my hairline, and i noticed hairs falling out more. Everywhere id been you would find hairs. The rest of my hair has thinned but nothing noticeable, its only around the hairline. Where i have visible snapped hairs which will then fall off. I always have to wear my hair down, but worry what i will do when i cant hide it anymore. It is making me so depressed, i am only in my early 20's, and have always associated balding with older people mostly male. I changed my contraceptive pill about 8 months ago as i wondered if that could be part of the problem, but it hasnt helped in any way. Generally im always tired and dont have much energy, but i put that down to having a young child. I dont drink but do smoke (trying to quit). I eat fairly healthily. I have tried taking hair and nail supplements but they didnt seem to do much. There is probably not much i can do to the hair thats lost, but i really hope someone can give me advice to stop anymore from falling out.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?